# SDR CA040526006

- Difficulty date: April 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Component: Proximity Switc, Bfgoodrich
- Component part number: 401020101
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE GEAR WOULD NOT RETRACT WHEN GEAR UP WAS SELECTED. GEAR WAS RECYCLED BUT WOULD STILL NOT COME UP.  THE ONLY INDICATIONS WERE THREE GREEN AND THREE RED LIGHTS.  NO CAUTION OR AURAL WARNINGS. THE FLIGHT WAS RETURNED TO BASE.  INVESTIGATION/ACTION, NOSE WHEEL CENTERING SENSOR WIRING FOUND SHORTED.  SENSOR REPLACED IAW AMM 32-61-00.
